Alert archive / Texas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 75, NWS Midland/Odessa, TX

May 28, 2013Terrell County, Texas

NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 28, 2013, 8:06 PM CDT for Terrell County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2013, 8:06 PM CDT (01:06 UTC)
Expired
May 28, 2013, 8:45 PM CDT
In force
39 min
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon

County Terrell County, TX

The radar

The San Angelo radar (KSJT), 178 km from the middle of the area, began a volume at 01:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 1.1 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2013-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2325 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2013-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2325 J/kg
Mixed-layer CIN
-154 J/kg
Mixed-layer LCL
1841 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-59 m²/s²
0-3 km storm-relative helicity
23 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

358 
WUUS54 KMAF 290106
SVRMAF
TXC443-290145-
/O.NEW.KMAF.SV.W.0075.130529T0106Z-130529T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
806 PM CDT TUE MAY 28 2013

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL TERRELL COUNTY IN SOUTHWEST TEXAS...

* UNTIL 845 PM CDT

* AT 759 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 21
  MILES SOUTHWEST OF TERRELL COUNTY GAS PLANT...OR 8 MILES NORTH OF
  DRYDEN...MOVING NORTHEAST AT 30 MPH.  THIS STORM WILL CROSS SH349.

* THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS...
  TERRELL COUNTY GAS PLANT...

LAT...LON 3019 10221 3057 10174 3043 10173 3042 10174
      3040 10172 3030 10174 3029 10175 3023 10175
      3008 10177 3006 10208
TIME...MOT...LOC 0106Z 236DEG 27KT 3019 10204

$$
1 follow-up statement
469 
WWUS54 KMAF 290123
SVSMAF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
823 PM CDT TUE MAY 28 2013

TXC443-290145-
/O.CON.KMAF.SV.W.0075.000000T0000Z-130529T0145Z/
TERRELL TX-
823 PM CDT TUE MAY 28 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 PM CDT
FOR CENTRAL TERRELL COUNTY...

AT 820 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 10 MILES SOUTHWEST OF TERRELL COUNTY GAS PLANT...OR ABOUT 18
MILES NORTHEAST OF DRYDEN...MOVING NORTHEAST AT 30 MPH.

SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE...TERRELL
COUNTY GAS PLANT.

ADDITIONAL STRONG STORMS MAY MOVE INTO THE WARNED AREA...POSING A 
LIGHTNING...WIND...AND HAIL THREAT AS WELL.

LAT...LON 3019 10221 3057 10174 3043 10173 3042 10174
      3040 10172 3030 10174 3029 10175 3023 10175
      3008 10177 3006 10208
TIME...MOT...LOC 0122Z 236DEG 27KT 3026 10192

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 6:27 PM CDT, 1 hour 39 minutes earlier.

Area forecast discussion, May 28, 6:27 PM CDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
627 PM CDT TUE MAY 28 2013

.DISCUSSION...

&&

.AVIATION...
AFTERNOON STORMS CONTINUE FROM THE BIG BEND TO THE EASTERN PERMIAN
BASIN BUT HAVE ONLY MENTIONED TSRA AT FST BASED ON LATEST ANALYSIS.
GUSTY SOUTHWEST WIND MAY CONTINUE AN HOUR OR TWO PAST SUNSET. LOW
CLOUDS POSSIBLE AT MAF AROUND SUNRISE.

&&

.PREV DISCUSSION... /ISSUED 305 PM CDT TUE MAY 28 2013/

DISCUSSION...
LARGE UPPER LEVEL TROUGH IS APPROACHING THE GREAT BASIN AND WILL
CONTINUE TO PUSH EAST TONIGHT AND WEDNESDAY. SHORTWAVE TROUGH
CURRENTLY IN NEW MEXICO WILL APPROACH THE RETREATING DRYLINE
THIS EVENING AND COULD INTENSIFY AND EXPAND CONVECTION THIS
EVENING ALONG AND EAST OF THE DRYLINE ACROSS THE PERMIAN BASIN.
ANY STORMS DEVELOPING WILL HAVE THE POTENTIAL TO BECOME STRONG TO
SEVERE GIVEN 0 TO 6 KILOMETER SHEAR VALUES OF 35 KNOTS AND CAPES
IN EXCESS OF 3000 J/KG. THE CHANCE OF THUNDERSTORMS WILL CONTINUE
OVERNIGHT ACROSS MAINLY WEST TEXAS AND LEA COUNTY NEW MEXICO DUE
TO THE UPPER LEVEL TROUGH CONTINUING TO APPROACH FROM THE WEST.

SWIFTER SOUTHWESTERLY FLOW AT 700 MILLIBARS SHOULD PUSH THE
DRYLINE WEDNESDAY TOWARD THE CENTRAL PERMIAN BASIN SO THE SEVERE
THUNDERSTORM THREAT DURING THE DAY WEDNESDAY WILL SHIFT EASTWARD
TOWARD THE EASTERN PERMIAN BASIN. NORMALLY THE CONVECTION WOULD
CONTINUE TO PUSH EAST OUT OF THE AREA WITH THE UPPER TROUGH BUT A
SECONDARY SHORTWAVE TROUGH WILL PUSH THE DRYLINE BACK WEST TOWARD
THE WESTERN PERMIAN BASIN WEDNESDAY EVENING. THERE IS A SLIGHT
CHANCE THAT SEVERE STORMS COULD REFORM ON THIS RETREATING DRYLINE
IN THE CENTRAL AND EASTERN PERMIAN BASIN WEDNESDAY EVENING SO LEFT
THE SLIGHT CHANCE OF STORMS IN THE WEATHER GRID.

BEHIND THIS SYSTEM WILL GO DRY AND MUCH ABOVE NORMAL ON
TEMPERATURES THURSDAY AND FRIDAY IN THE ZONAL FLOW ALOFT. NEXT
CHANCE OF CONVECTION AREAWIDE APPEARS TO BE NEXT SATURDAY AND
SUNDAY DUE TO A COLD FRONT WITH ENHANCEMENT FROM POST FRONTAL
UNSTABLE UPSLOPE FLOW AND UPPER LEVEL DISTURBANCES MOVING INTO
THE AREA FROM THE WEST.

FOR EARLY NEXT WEEK WILL CONTINUE ABOVE NORMAL TEMPERATURES WITH
A SLIGHT CHANCE OF AFTERNOON AND EVENING STORMS IN THE HIGHER
TERRAIN IN CONTINUED UPSLOPE FLOW.

FIRE WEATHER...
RED FLAG CONDITIONS ARE CURRENTLY DEVELOPING IN THE GUADALUPE
MOUNTAINS BEHIND THE DRYLINE. SO FAR THE SOUTHEAST NEW MEXICO
PLAINS HAVE NOT SEEN RED FLAG CONDITIONS DEVELOP DUE TO THE
RETREATING DRYLINE AS THE UPPER LEVEL TROUGH FROM THE WEST
CONTINUES TO MOVE EAST TOWARD THE REGION. STILL EXPECT THE
DRIER AIR TO PUSH INTO THE WESTERN PORTIONS OF NEW MEXICO FIRE
WEATHER ZONE 115 SHORTLY ALONG WITH 20 FOOT WINDS INCREASING TO 20
MPH OR MORE FOR AT LEAST A COUPLE OF HOURS LATE THIS AFTERNOON AND
THIS EVENING. DRYLINE SHOULD RETREAT FURTHER WEST OVERNIGHT TOWARD
THE EASTERN SLOPES OF THE MOUNTAINS WITH GOOD RH RECOVERY EXCEPT
ACROSS THE GUADALUPE MOUNTAINS AND WESTERN PORTIONS OF NEW MEXICO
ZONE 115.

THE UPPER LEVEL TROUGH CURRENTLY ACROSS THE GREAT BASIN WILL
EJECT EASTWARD WEDNESDAY AND STRONGER SOUTHWESTERLY FLOW
AT 700 MILLIBARS SHOULD PUSH THE DRYLINE TOWARD THE CENTRAL
AND EASTERN PERMIAN BASIN BY EARLY WEDNESDAY AFTERNOON. AN
INTENSIFYING SURFACE PRESSURE GRADIENT BEHIND THIS DRYLINE WILL
RESULT IN VERY DRY AND POTENTIALLY BREEZY CONDITONS ACROSS THE
GUADALUPE AND DAVIS MOUNTAINS...SOUTHEAST NEW MEXICO
PLAINS...UPPER TRANS PECOS AND WESTERN PERMIAN BASIN BY WEDNESDAY
AFTERNOON. FOR THESE REASONS A FIRE WEATHER WATCH HAS BEEN POSTED
FOR THESE AREAS WEDNESDAY AFTERNOON THROUGH EARLY EVENING.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR THE FOLLOWING
     ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...SOUTHEAST
     PLAINS/BLM ROSWELL/LNZ.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
     NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

TX...RED FLAG WARNING UNTIL 9 PM CDT /8 PM MDT/ THIS EVENING FOR THE
     FOLLOWING ZONES... GUADALUPE MOUNTAINS...VAN HORN AND
     HIGHWAY 54 CORRIDOR.

     FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES... ANDREWS...DAVIS/APACHE
     MOUNTAINS AREA...GAINES...GUADALUPE MOUNTAINS...LOVING...
     REEVES COUNTY AND UPPER TRANS PECOS...VAN HORN AND HIGHWAY
     54 CORRIDOR...WARD...WINKLER.

&&

99
Hazardous weather outlook, May 28, 2:25 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
225 PM CDT TUE MAY 28 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-291930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
225 PM CDT TUE MAY 28 2013 /125 PM MDT TUE MAY 28 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE INTO THE NIGHT
GENERALLY EAST OF A CAPROCK NEW MEXICO TO BIG BEND LINE. LARGE
HAIL AND DAMAGING WINDS ARE THE PRIMARY CONCERNS.

DRY AND WINDY CONDITIONS WILL RESULT IN CRITICAL FIRE WEATHER CONDITIONS
TODAY ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS.
A RED FLAG WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN WEDNESDAY
EAST OF A LAMESA TO LOWER TRANS PECOS LINE. LARGE HAIL AND DAMAGING
WINDS ARE THE PRIMARY CONCERNS BUT AN ISOLATED TORNADO IS POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

THERE IS A 40 PERCENT CHANCE FOR SPOTTER ACTIVATION THIS
AFTERNOON.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Special weather statement, May 28, 4:30 PM CDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
430 PM CDT TUE MAY 28 2013

TXZ075-282200-
PECOS-
430 PM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
NORTH CENTRAL PECOS COUNTY UNTIL 500 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 6 MILES NORTH OF FORT
STOCKTON-PECOS COUNTY AIRPORT AT 430 PM CDT...MOVING NORTHEAST AT 25
MPH. THIS STORM WILL CROSS STATE HIGHWAY 18 NORTH OF FORT STOCKTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 3127 10282 3098 10249 3088 10294 3103 10306
TIME...MOT...LOC 2130Z 234DEG 20KT 3101 10291
Local storm report, May 28, 5:20 PM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
520 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             14 SSW IMPERIAL         31.08N 102.78W
05/28/2013  E0.75 INCH       PECOS              TX   TRAINED SPOTTER

            PENNY SIZED HAIL REPORTED

&&

MH
Special weather statement, May 28, 5:23 PM CDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
523 PM CDT TUE MAY 28 2013

TXZ081-282245-
BIG BEND AREA-
523 PM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTH CENTRAL BREWSTER COUNTY UNTIL 545 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 12 MILES SOUTHWEST OF BOQUILLAS
CANYON AT 522 PM CDT...MOVING NORTHEAST AT 30 MPH.  THIS STORM
MAY PRODUCE WIND GUSTS TO 55 MPH.  CAMPERS IN THE BIG BEND NATIONAL
PARK SHOULD TAKE SHELTER FROM THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GUSTY WINDS... HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

&&

LAT...LON 2898 10327 2897 10329 2900 10329 2901 10336
      2937 10319 2949 10280 2944 10283 2940 10281
      2935 10284 2935 10288 2926 10290 2924 10286
      2922 10286 2917 10295 2917 10299 2910 10303
      2909 10307 2904 10310 2898 10312 2897 10316
TIME...MOT...LOC 2222Z 243DEG 35KT 2914 10306
Special weather statement, May 28, 6:00 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
600 PM CDT TUE MAY 28 2013

TXZ081-282345-
BIG BEND AREA-
600 PM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING
SOUTH CENTRAL BREWSTER COUNTY UNTIL 645 PM CDT...

A STRONG THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF CHISOS BASIN AT
559 PM CDT...MOVING NORTHEAST AT 30 MPH. OTHER STRONG STORMS WERE
LOCATED NEAR PANTHER JUNCTION.  THESE STORMS MAY PRODUCE DIME SIZE
HAIL AND WIND GUSTS TO 55 MPH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 2926 10346 2953 10307 2936 10284 2935 10288
      2929 10288 2926 10290 2924 10286 2922 10286
      2917 10295 2918 10299 2910 10303 2909 10307
      2906 10308 2904 10310 2903 10309 2898 10318
      2898 10325
TIME...MOT...LOC 2259Z 231DEG 26KT 2908 10320
Local storm report, May 28, 6:02 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
602 PM CDT TUE MAY 28 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             6 SW CORDONA LAKE       31.24N 102.58W
05/28/2013  E1.25 INCH       PECOS              TX   TRAINED SPOTTER

            SPOTTER FOUND MELTED HAIL AND IS EXPECTED TO HAVE BEEN AS
            LARGE AS GOLF BALL.

&&

GREGORY.MURDOCH
Special weather statement, May 28, 7:55 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
755 PM CDT TUE MAY 28 2013

TXZ082-290130-
TERRELL-
755 PM CDT TUE MAY 28 2013

...SIGNIFICANT WEATHER ADVISORY FOR AN INTENSIFYING THUNDERSTORM
AFFECTING CENTRAL TERRELL COUNTY UNTIL 830 PM CDT...

AN INTENSIFYING THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST OF TERRELL
COUNTY AIRPORT AT 754 PM CDT...MOVING NORTHEAST AT 30 MPH.  THIS
STORM WILL IMPACT SH 349.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND
LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW.

&&

LAT...LON 3042 10196 3008 10175 2996 10220 3019 10232
TIME...MOT...LOC 0054Z 239DEG 27KT 3014 10213

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:55 PM CDTSpecial Weather StatementMAFTerrell35 min
May 29, 3:41 AM CDTRed Flag WarningMAFAndrews, Gaines, Loving, Ward, Winkler16 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.